# SDR CALA0200469

- Difficulty date: September 20, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN STRINGER 16R FORWARD OF ICE LIGHT AT BS 500C. THE STRINGER SECTION WAS REPLACED IAW SRM 53-00-03, FIGURE 202.
